MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0032
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that a versacross access solution kit was selected for use for an atrial fibrillation (a fib) ablation procedure.During the procedure, it was confirmed through ice that the rf wire was exposed and tenting appropriately.However, the rf wire would not cross when rf was applied.The rf settings were adjusted to 2 seconds, yet no change observed.In addition, rewiring and repositioning the rf wire did not result in a change either.Next, the rf wire was replaced, and the procedure was completed successfully.No patient complications reported.Product is available for return.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It has been reported that a versacross access solution kit was selected for use for an atrial fibrillation (a fib) ablation procedure.During the procedure, it was confirmed through ice that the rf wire was exposed and tenting appropriately.However, the rf wire would not cross when rf was applied.The rf settings were adjusted to 2 seconds, yet no change observed.In addition, rewiring and repositioning the rf wire did not result in a change either.Next, the rf wire was replaced, and the procedure was completed successfully.No patient complications reported.Product is available for return.It has been further mentioned that rf was delivered and the rf tone was heard from the bmc rf generator but the wire would not cross.Tenting was observed before attempted crossing and wire tip was out of the dilator.Crossing was attempted 5 times and rf was applied each time.No other issues were noted.
 
Additional Manufacturer Narrative
The device has returned for analysis.Upon receipt at our post market quality assurance laboratory, the versacross rf wire was visually inspected and found to be kinked along the length of rf wire and charring on tip was visible confirming that rf was applied number of times during the procedure.Next, the device passed all the device specifications requirements of distal/proximal outer diameters, tip length and tip and heat shrink gap.Additionally, continuity check was performed, and rf wire successfully passed the test.There was difficult inserting the returned rf wire through the dilator because of kinks presented on the rf wire.Tissue testing was performed and successfully punctured the tissue.The reported allegations are not confirmed as rf wire successfully delivered the rf energy and crossed the tissue during bench top testing.The issue was not replicated during the bench top testing.
 
Event or Problem Description
It has been reported that a versacross access solution kit was selected for use for an atrial fibrillation (a fib) ablation procedure.During the procedure, it was confirmed through ice that the rf wire was exposed and tenting appropriately.However, the rf wire would not cross when rf was applied.The rf settings were adjusted to 2 seconds, yet no change observed.In addition, rewiring and repositioning the rf wire did not result in a change either.Next, the rf wire was replaced, and the procedure was completed successfully.No patient complications reported.Product is available for return.It has been further mentioned that rf was delivered and the rf tone was heard from the bmc rf generator but the wire would not cross.Tenting was observed before attempted crossing and wire tip was out of the dilator.Crossing was attempted 5 times and rf was applied each time.No other issues were noted.The device has been returned for analysis.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21561535
Report Number2124215-2025-14478
Device Sequence Number4374069
Product Code DXF
UDI-Device Identifier00685447011835
UDI-Public(01)00685447011835(17)270801(10)35052743
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0032
Device Catalogue NumberVXSK0032
Device Lot Number0035052743
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer02/27/2025
04/22/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date03/27/2025
05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown